# SDR AALA202204123521

- Difficulty date: April 11, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 65,650 hours, 29,720 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT AT FLIGHT ATTENDANT STATION #2 INOPERATIVE. REPLACED BATTERY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-65-00.
